In this paper, we continue with the development of the newly Benkhettou–Hassani–Torres fractional (noninteger order) calculus on time scales by proving Rolle’s Theorem, Mean Value Theorem, generalized Mean Value Theorem and some other auxiliary results for the fractional derivative Ta . Our results coincide with well-known classical results when the operator Ta is of (integer) order a = 1 and the time scale coincides with the set of real numbers.
Digital Object Identifier (DOI)
R. Nwaeze, Eze
"A Mean Value Theorem for the Conformable Fractional Calculus on Arbitrary Time Scales,"
Progress in Fractional Differentiation & Applications: Vol. 2
, Article 6.
Available at: https://dc.naturalspublishing.com/pfda/vol2/iss4/6